Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Indecomposable Cohen-Macaulay modules and their multiplicities


Author: Dorin Popescu
Journal: Trans. Amer. Math. Soc. 323 (1991), 369-387
MSC: Primary 13H10; Secondary 13C05, 13H15, 13J15
MathSciNet review: 979959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main aim of this paper is to find a large class of rings for which there are indecomposable maximal Cohen-Macaulay modules of arbitrary high multiplicity (or rank in the case of domains).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 13C05, 13H15, 13J15

Retrieve articles in all journals with MSC: 13H10, 13C05, 13H15, 13J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0979959-9
PII: S 0002-9947(1991)0979959-9
Keywords: Maximally Cohen-Macaulay modules, indecomposable modules, multiplicity
Article copyright: © Copyright 1991 American Mathematical Society